Top
10
Doctor insights on: Cross Trainer Shoes

Share
1

1
What is a gait how is this causing a problem for my knee cap along right side of by wearing new shoe that were not my usual trainer's over a week now?

What is a gait how is this causing a problem for my knee cap along right side of by wearing new shoe that were not my usual trainer's over a week now?

Gait: Your gait is the way you walk or run. This involves a movement chain from feet up through hips. Changes in your shoes can change the movement of your feet as they progress through the phases of gait. This can change the position and movement of your knee and knee cap leading to malpositioning and compression on intolerant tissue. ...Read more

See 1 more doctor answer
3

3
Every night I have severe pain in my left foot but the pain is worse on my heal i wear trainers so its not my shoes and both my ankles are puffy.?

Every night I have severe pain in my left foot but the pain is worse on my heal i wear trainers so its not my shoes and both my ankles are puffy.?

Heel pain: You should be evaluated by a podiatrist. Heel pain is commonly caused by inflammation of the plantar fascia (arch ligament) or the achilles tendon. Swelling has many causes. Get it checked out and treated. ...Read more

See 1 more doctor answer
7

7
I'm 30, male, fit. Will around 4.5 miles of cross trainer workout daily cause knee related problems? I feel some minor knee pain now a days?

I'm 30, male, fit. Will around 4.5 miles of cross trainer workout daily cause knee related problems? I feel some minor knee pain now a days?

Not sure: If u like to exercise and have no underlying knee problems; give it a try. Start slowly both w/ your pace, intensity and length of workout and gradually build up over a period of weeks. Overuse knee tendinitis will be less likely if u start in " slow". Good luck! ...Read more

8

8
I am on Abilify, (aripiprazole) I'd like to lose weight though. Is it best to exercise (on my cross-trainer - that is falling apart - but that's another story) in the morning or at night?

I am on Abilify, (aripiprazole) I'd like to lose weight though.
Is it best to exercise (on my cross-trainer - that is falling apart - but that's another story) in the morning or at night?

Controversy: If Abilify (aripiprazole) has resulted in metabolic changes and weight gain, then the situation with respect to time of exercise is no different compared to someone not taking Abilify (aripiprazole). Exercise studies have suggested a slight advantage to exercising on an empty stomach -- typically early morning. But it is only slight. Better to favor the time that permits you to stick to it. ...Read more

See 1 more doctor answer
10

10
Any suggestions on which machine is good : elliptical cross trainer or treadmill for minimal exercise?

Any suggestions on which machine is good : elliptical cross trainer or treadmill for minimal exercise?

All: Both machines are designed to improve physical fitness but with less physical impact in knees and hips. You should use whatever you feel comfortable with. ...Read more